# SDR HEEA083937

- Difficulty date: January 17, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N467PH
- Make and model: Bell 407
- Aircraft serial: 53142
- Aircraft time: 3,517 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Spring
- Part number: 407010206103
- Part serial: LK0451
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPRING ELASTOMER IS DETERIORATED AND TORN.
